# SDR AALA20140417003

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 84,503 hours, 38,333 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Shorted
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED RT OVERHEAT TEMPERATURE SENSOR THAT HAD SHORTED.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
